# SDR C2XA07IA154

- Difficulty date: June 27, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 20,899 hours, 19,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 110049
- Part serial: 97951
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW NOTICED THAT THE FLOOR EMERGENCY LIGHTING STRIP DID NOT ILLUMINATE WHEN TESTED.  MAINTENANCE REMOVED AND REPLACED A FUSE ON THE NR 2 EMERGENCY LIGHT POWER SUPPLY.  THE LIGHTS WERE OPERATIONALLY TESTED AND THE DISCREPANCY CLEARED.
